# SDR 96ZZZX1279

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Engine: Cont O470L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30764
- Condition: Detached
- Location: Carburetor
- Component: 103965121
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE QUIT IN-FLIGHT ONCE AND ON THE GROUND ONCE.  FOUND ONE PONTOON OF FLOAT ASSEMBLY HAD BROKEN OFF.  DATE CODE STAMPED IN FLOAT BRACKET IS 884.  IT IS A FACTORY MANUFACTURED FLOAT; NOT A PMA.
